Skip to Content

User Reviews for Diflucan to treat Candida Urinary Tract Infection

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Reviews for Diflucan

"I was prescribed just 2 pills after getting antibiotics for a UTI and an ear infection “just in case.” They were to be taken 7 days apart. The morning after taking 1 I had nearly all the side effects mentioned for this drug. I didn’t read the side effects beforehand and psych myself out. I just wondered why my stomach was so bloated, painful miserable gas, constant BM, 0 appetite and worsts of all I had shortness of breath! Then, 24 hrs later, I remembered I had taken this the night before and looked up negative side effects. I will not be taking the other pill! If I ever get a true yeast infection, I will use the 1 day ovule that has no side effects! Can’t wait til this leaves my system which says it stay in your system for several days :("

   
1.0

K8s1 (taken for less than 1 month) September 22, 2018

4 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I was prescribed this drug for a fungal UTI I have lost most of my hair. I started loosing it about a week or so after I finished the medication . I now have started saving it along with videos, I have 2 Qt. size zip lock bags of it & am still loosing it by the brush full almost 2 mo. later. My hair was VERY THICK now you can see thru it. I will never take this drug again."

   
1.0

Jean (taken for 1 to 6 months) June 26, 2018

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Amazing drug. After trying everything for a week to get rid of the worst yeast infection of my life, I was prescribed Diflucan. Within 15 minutes, no lie, yeast started dumping from my body. Kinda gross but that's what was making me feel so horrible and frustrated had waited a few days after Monastat didn't work. But word to the wise, drink lots of water after you take this; there so many toxins that get released into your body when yeast dies off, especially that fast. I drank a lot of water and didn't experience side effects or headaches with this med."

   
10

SavingCinderella (taken for less than 1 month) August 6, 2015

18 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I am still having problems with a bad taste in my mouth, no appetite, nausea after taking a single dose over a week ago. I suffered a very bad headache for 3 days after the dose. It was miserable."

   
8.0

Anonymous (taken for less than 1 month) January 15, 2015

17 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Hide